# SDR VTZA97166

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 2430 · DC Generating System
- Part: Fuse
- Part number: 314015
- Condition: Failed
- Location: Lt Generator
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6446 - IAD-HVN - ABORTED TAKEOFF DUE TO LEFT GENERATOR WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  DURING TAKEOFF ROLL, AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REPLACED 15 AMP SENSE WIRE FUSE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
